Partial Fraction Expansion Based Frequency Weighted Balanced Singular Perturbation Approximation Model Reduction Technique with Error Bounds

D. Kumar, Ahmad Jazlan, Victor Sreeram, Roberto Togneri

    Research output: Contribution to journalArticle

    1 Citation (Scopus)


    © 2015In this paper, a new frequency weighted partial fraction expansion based model reduction technique is developed based on the partial fraction expansion approach. In order to further reduce the frequency weighted approximation error, singular perturbation approximation is incorporated into the algorithm. This technique results in stable reduced order models regardless if single sided or double sided weights are used. Error bounds are also derived for the proposed method. For minimization of the frequency weighted approximation error, free parameters are introduced into the algorithm. A numerical example is provided in order to validate the proposed algorithm.
    Original languageEnglish
    Pages (from-to)45-50
    Number of pages6
    Issue number9
    Publication statusPublished - 2016

    Cite this